JOSE ANTOLIN, M.D.; PEDRO CABRERA, M.D.; MARIA J. AMERIGO, M.D.; PEDRO GORDO, M.D.
This content is PDF only. Please click on the PDF icon to access.
To the editor: Marchlinski and associates (1) have recently reported pneumonitis in four patients after treatment with amiodarone and, on the basis of their ultrastructural findings, have questioned the role of steroids in treating this pulmonary toxicity.
We have recently cared for two patients who developed interstitial pneumonitis associated with amiodarone therapy. Their clinical, radiologic, and histopathologic manifestations disappeared after only cessation of use of the drug and without steroid therapy. We have reviewed the literature and we have not found a similar case; all reported patients were given steroids. In our case the maintenance dose of the drug was
ANTOLIN J, CABRERA P, AMERIGO MJ, et al. Amiodarone and the Lung. Ann Intern Med. 1983;99:278. doi: https://doi.org/10.7326/0003-4819-99-2-278_2
Download citation file:
Published: Ann Intern Med. 1983;99(2):278.
Copyright © 2020 American College of Physicians. All Rights Reserved.
Print ISSN: 0003-4819 | Online ISSN: 1539-3704
Conditions of Use